Marine Thunderstorm Wind, Lake St. Clair (Us Portion)
- When
- September 3, 1:30 PM EST
- Where
- Lake St. Clair (Us Portion) forecast zone, Grosse Pointe
- Measured
- 35 kt (40 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.380, -82.910
A thunderstorm moving into Lake St. Clair produced a 40 mph wind gust.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A thunderstorm moving into Lake St. Clair produced a 40 mph wind gust.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Sep 3, 1:17 PM EST, 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 217 PM EDT THU SEP 3 2015 .AVIATION... DEEPER MOISTURE AXIS AND THERMAL ADVECTION SUPPORT OCCURRING ON THE SOUTHEAST FORWARD FLANK OF MCS IS LEADING TO WIDESPREAD RAIN AND THUNDERSTORM ACTIVITY THIS AFTERNOON. CONFIDENCE IS HIGH IN CONTINUED ACTIVITY FOR THE NEXT 3-6 HOURS WITH INCREASING UNCERTAINTY FOR TONIGHT. A STALLING OUT OF PARENT FORCING ALOFT DOES SUPPORT THE POTENTIAL THAT SHOWER AND THUNDERSTORMS COULD AFFECT THE AREA THROUGH MUCH OF TONIGHT. HIGH LOW LEVEL MOISTURE CONTENT AND WET SOIL CONDITIONS SUPPORTS FOG DEVELOPMENT LATE. POSSIBILITY EXISTS FOR ONE OR MORE TERMINALS TO DROP INTO LIFR DURING THE EARLY MORNING PERIOD...CONFIDENCE TOO LOW YET TO INCLUDE BUT WILL HIGHLIGHT WITH IFR VSBY RESTRICTIONS. FOR DTW...GREATEST POTENTIAL FOR THUNDERSTORMS CENTERED WITHIN THE 18Z-00Z WINDOW...UNCERTAINTY IS HIGH WITH REGARDS TO THUNDERSTORM POTENTIAL 00-12Z. //DTW THRESHOLD PROBABILITIES... * MEDIUM FOR CIG AOB 5KFT THIS AFTERNOON AND EVENING * HIGH FOR THUNDERSTORMS THIS AFTERNOON AND EVENING && .PREV DISCUSSION...ISSUED 1239 PM EDT THU SEP 3 2015 UPDATE... DUAL SHORTWAVES OVER THE WESTERN AND CENTRAL GREAT LAKES WILL REMAIN THE SOLE FORCING MECHANISMS THROUGH THE NEXT 18 HOURS. THE SMALL MCS IMPACTING LOWER MICHIGAN IS TIED TO THE FIRST LOWER COLUMN PV ANOMALY...THE SECOND IS THE SHORTWAVE CIRCULATION THAT IS NOW DROPPING INTO THE BACKSIDE OF THE GEOPOTENTIAL HEIGHT WEAKNESS OVER FAR NORTHERN WISCONSIN. AT THE BIG PICTURE...LOWER DELTA X SOLUTIONS/GLOBAL MODELS SUGGEST A PHASING OF THE TWO SHORTWAVES AND A SUBSEQUENT STALLING OF THE COMBINED PV ANOMALY LATE THIS AFTERNOON AND TONIGHT. THE MCS THAT HAS BEEN PUSHING ACROSS THE NORTHERN CWA CONTINUES TO MAKE SOME PROGRESS EASTWARD. A LINEAR EXTRAPOLATION OF REGIONAL Z MOSAIC CONTINUES TO SUPPORT SOME SLIGHT SOUTHWARD DRIFT WITH TIME ON THE TRACK OF THE MCS. THIS SOUTHWARD DRIFT SHOULD AT LEAST BE PARTIALLY SUPPORTIVE BY ADDITIONAL OUTFLOW DEVELOPMENT ALONG THE SOUTHERN FLANK. THERE HAS BEEN SOME MODEST...CONTINUED DEVELOPMENT DURING THE PAST FEW HOURS. NWP GUIDANCE WITH A BULLISH HRRR AND BOTH NAM/ECMWF SUPPORT BRING ADDITIONAL CONVECTIVE DEVELOPMENT FOR ALL OF SOUTHEASTERN MICHIGAN DURING THE AFTERNOON HOURS. GIVEN THE LACK OF AN AGGRESSIVE SOUTHERN PROGRESSION TO THE STRATUS/CIRRUS/CU DECK EXPECTATIONS ARE FOR THE INSTABILITY/BUOYANCY GRADIENT TO REMAIN DRAPED THROUGH FAR SOUTHERN SECTIONS OF THE CWA. THE FORECAST IS SKEWED ON THE AGGRESSIVE SIDE WITH RESPECT TO RAIN AND THUNDERSTORM ACTIVITY THIS LATER THIS AFTERNOON AND EVENING. THERE DOES REMAIN A SLIVER OF DOUBT THAT THUNDERSTORMS WILL FILL IN COMPLETELY ACROSS FAR SOUTHERN LOWER MICHIGAN AND IMPACT DETROIT METRO DIRECTLY. STORM BEHAVIOR TODAY IS EXPECTED TO REMAIN MORE OF A PULSE TYPE NATURE WITH PERHAPS SOME EMBEDDED LINE TYPE FEATURES. THEREFORE...A LOW END DAMAGING WIND GUST THREAT EXISTS THIS AFTERNOON AND WILL PERHAPS BE A CIRCUMSTANCE OF CONSTRUCTIVE CELL MERGERS OR PRECIPITATION LOADING EFFECTS. A CONCERNING POTENTIAL WILL CONTINUE TO BE A HEAVY RAINFALL THREAT...ESPECIALLY UNDER THE DIRECTION OF ADVERTISED PHASING AND STALLING OUT OF PV MAX OVERHEAD. PWATS ARE AT APPROXIMATELY 1.8 INCHES. SOME SAMPLED RAINFALL RATES EARLIER OFF OF RADAR BASED PRECIPITATION PRODUCT SUGGESTS 1.25 INCHES OF RAINFALL IS POSSIBLE IN ROUGHLY 40 MINUTES. WILL BE MONITORING ACTIVITY THIS AFTERNOON FOR ANY TRAINING OR STATIONARY BEHAVIOR OF THUNDERSTORMS. PREV DISCUSSION...ISSUED 333 AM EDT THU SEP 3 2015 SHORT TERM...TODAY AND TONIGHT ATTENTION OVER THE NEXT 24 TO 36 HOURS CENTERS ON THE INBOUND SLOWLY MOVING MID LEVEL WAVE CURRENTLY CENTERED ACROSS THE LAKE MICHIGAN CORRIDOR. LITTLE VARIATION IN THE UNDERLYING LOW LEVEL THERMODYNAMIC PROFILE HEADING INTO TODAY...WITH SE MICHIGAN FIRMLY ENTRENCHED WITHIN A MOISTURE RICH LOW LEVEL ENVIRONMENT /LOWER 70S DEWPOINTS/. AS NOTED YESTERDAY...THIS WILL AGAIN TRANSLATE INTO SUBSTANTIAL LOW LEVEL INSTABILITY (2500+ J/KG SBCAPE) WITHIN A VERY STEEP LAPSE RATE ENVIRONMENT. INCREASING DPVA AND AN ACCOMPANYING POCKET OF COOLER MID LEVEL TEMPERATURES WILL CONTRIBUTE AN ADDITIONAL COMPONENT OF DESTABILIZATION AND MORE FOCUSED ASCENT FOR TODAY. THIS ENVIRONMENT SEEMS CONDUCIVE FOR A MORE SIZABLE EXPANSION IN CONVECTIVE COVERAGE LOCALLY...AND WORTHY OF A NUDGE UPWARD IN POPS...PARTICULARLY FOR THE AFTERNOON/EVENING PERIODS. THE HIGH MOISTURE CONTENT AND CORRESPONDING POTENTIAL FOR SIGNIFICANT PRECIPITATION LOADING WITHIN THE DEEPEST CONVECTIVE CELLS WILL AGAIN PRESENT THE POTENTIAL FOR STRONGER WIND GUSTS...WITH AT LEAST AN OUTSIDE POSSIBILITY THAT AN ISOLATED STORM OR TWO CAN GENERATE A PEAK GUST NEARING SEVERE LIMITS. SOLID HEAVY RAINFALL THREAT GIVEN LIKELY LIMITED STORM MOTION WITHIN THIS HIGH CAPE ENVIRONMENT. HIGHS TODAY A TOUCH LOWER WITH THE ENSUING EXPANSION IN CONVECTION/CLOUD COVER LIKELY UNDERCUTTING THE HEATING POTENTIAL SLIGHTLY. READINGS TOPPING OUT IN THE LOWER AND MIDDLE 80S...HEAT INDICES APPROACHING 90. GRADUAL COOLING VIA DIABATIC PROCESSES AND ANY OUTFLOW WILL FAVOR A DIMINISHING TREND TO EXISTING CONVECTIVE ACTIVITY BY EARLY TONIGHT. HOWEVER THE UNDERLYING ENVIRONMENT WILL STILL REMAIN FAVORABLE FOR ADDITIONAL ISOLATED-SCATTERED DEVELOPMENT THROUGHOUT THE NIGHT. INCREASING POTENTIAL FOR FOG OVERNIGHT...MOIST NEAR SURFACE ENVIRONMENT AUGMENTED BY THE RAINFALL AND WEAK GRADIENT. A CORRIDOR OF DENSE FOG FOR THE EARLY MORNING COMMUTE NOT OUT OF THE QUESTION. LONG TERM... MULTIPLE UPPER WAVES UPSTREAM OVER UPPER MISSISSIPPI RIVER VALLEY THIS MORNING...WHICH WILL CONSOLIDATE OVER THE WESTERN/CENTRAL GREAT LAKES TONIGHT INTO FRIDAY...BUT THE EXACT POSITION OF THE DEVELOPED MID LEVEL CIRCULATION/500 MB LOW IS QUESTION...AS 00Z NAM/GFS ARE INDICATING A FARTHER SOUTH/WEST SOLUTION...NEAR CHICAGO...WHILE EURO/CANADIAN REMAIN STEADFAST WITH 500 MB LOW FARTHER NORTH/EAST OVER NORTHERN LOWER MICHIGAN. EITHER WAY...CHANCE POPS STILL SEEM WARRANTED...EVEN WITH THE STRENGTHENING HIGH PRESSURE OVER EASTERN CANADA (1025 MB)...AS THE LOW LEVEL SOUTHEAST/EAST FLOW WILL INCREASE A BIT...BUT THERE ACTUALLY LOOKS TO BE MODEST MOISTURE ADVECTION FROM WESTERN PA/LAKE ERIE. MLCAPES PROGGED TO INCREASE INTO THE 500 TO 1500 J/KG RANGE DURING FRIDAY...PER 00Z EURO. STILL LINGERING UPPER LEVEL TROUGHINESS ON SATURDAY WITH MLCAPES RISING INTO THE 1000-2000 J/KG RANGE TO SUPPORT LOW CHANCE POPS. UPPER LEVEL RIDGE BUILDING OUT AHEAD OF STRONG GREAT BASIN 500 MB LOW ON SATURDAY SHOULD EXERT A BIGGER INFLUENCE FOR THE SECOND HALF OF THE WEEKEND...ALLOWING FOR TEMPERATURES TO HEAT UP ONCE AGAIN...WITH 90 DEGREES LIKELY ON SUNDAY...AS SOUTH-SOUTHWEST FLOW INCREASES OUT AHEAD OF NEXT COLD FRONT...WITH 850 MB TEMPS PROGGED TO BE IN THE 18-19 C RANGE. UPPER LEVEL RIDGE AXIS ARRIVING SUNDAY AFTERNOON IS EXPECTED TO PROVIDE ENOUGH MID LEVEL WARMING/SUBSIDENT BACKDROP TO SQUELCH POTENTIAL CONVECTION. THE SAME CAN NOT BE SAID FOR EARLY NEXT WEAK AS SOLID HEIGHT FALLS/MOISTURE PLUME/AXIS (PW VALUES OF 2 INCHES) AND COLD FRONT TRACKS THROUGH THE GREAT LAKES REGION. MARINE... STRENGTHENING HIGH PRESSURE OVER EASTERN CANADA WILL PROMOTE LIGHT EASTERLY FLOW AS WE HEAD INTO FRIDAY. UPPER LEVEL DISTURBANCE WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH FRIDAY...WITH A LOW CHANCE ON SATURDAY. WINDS WILL SHIFT TO THE SOUTH OVER THE WEEKEND...BUT REMAIN LIGHT...AS VERY WARM AIR STREAMS INTO THE REGION. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MICHIGAN WATERS OF LAKE ERIE...NONE. && AVIATION.....CB UPDATE.......CB SHORT TERM...MR LONG TERM....SF MARINE.......SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 404 AM EDT THU SEP 3 2015 MIZ047>049-053>055-060>063-068>070-075-076-082-083-040815- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 404 AM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...MAINLY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO BE STRONG...CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH...SMALL HAIL...AND TORRENTIAL RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING. STORMS WILL MOVE SLOWLY TO THE SOUTHEAST AROUND 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A LOWER CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...WITH A BETTER CHANCE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-040815- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 404 AM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...MAINLY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO BE STRONG...CAPABLE OF PRODUCING WIND GUSTS TO 45 KNOTS...SMALL HAIL...AND TORRENTIAL RAINFALL. STORMS WILL MOVE SLOWLY TO THE SOUTHEAST AROUND 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A LOWER CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...WITH A BETTER CHANCE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). SF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1259 PM EDT THU SEP 3 2015
MIZ061-062-031800-
GENESEE-LAPEER-
1259 PM EDT THU SEP 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL GENESEE AND
LAPEER COUNTIES...
AT 1258 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARLETTE TO NEAR LAKE FENTON...AND MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
BROWN CITY AROUND 105 PM EDT.
DAVISON AROUND 125 PM EDT.
HADLEY AROUND 135 PM EDT.
METAMORA AROUND 145 PM EDT.
LAPEER AROUND 150 PM EDT.
IMLAY CITY...DRYDEN AND LUM AROUND 200 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE RANKIN...KINGS
MILL...SILVERWOOD...ELBA...BURNSIDE...GOODLAND TOWNSHIP...
ARGENTINE...ATLAS...THORNVILLE AND ATTICA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4287 8369 4278 8369 4278 8392 4302 8380
4323 8345 4324 8335 4332 8335 4333 8312
4328 8312 4328 8300 4289 8299
TIME...MOT...LOC 1658Z 245DEG 22KT 4330 8303 4287 8366
DTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 100 PM EDT THU SEP 3 2015 MIZ069-031730- OAKLAND- 100 PM EDT THU SEP 3 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OAKLAND COUNTY... AT 100 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR ORTONVILLE TO SOUTH LYON...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR... ORTONVILLE AROUND 105 PM EDT. OXFORD AROUND 110 PM EDT. NOVI AROUND 120 PM EDT. WEST BLOOMFIELD AROUND 125 PM EDT. LIVONIA AND SOUTHFIELD AROUND 130 PM EDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE OAK PARK... DAVISBURG...ROSE CENTER...HAZEL PARK...WATERFORD...WALLED LAKE... LAKEVILLE...KEEGO HARBOR...WOLVERINE LAKE AND LAKE ORION. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4243 8366 4287 8369 4289 8310 4245 8308 TIME...MOT...LOC 1700Z 266DEG 28KT 4287 8336 4245 8365 DT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
126 PM EDT THU SEP 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM TSTM WND DMG 5 S FLINT 42.94N 83.68W
09/03/2015 GENESEE MI TRAINED SPOTTER
3.25 INCH DIAMETER TREE LIMBS DOWNED AT HILL ROAD AND
I-475
1244 PM TSTM WND GST FLINT 43.02N 83.69W
09/03/2015 M59.00 MPH GENESEE MI ASOS
&&
RKULIKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
135 PM EDT THU SEP 3 2015
MIZ076-031830-
WAYNE-
135 PM EDT THU SEP 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE COUNTY...
AT 135 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NORTHVILLE TO NEAR BELLEVILLE...AND MOVING EAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
LIVONIA AROUND 205 PM EDT.
ROMULUS AROUND 215 PM EDT.
WARREN...SOUTHFIELD...TAYLOR...DETROIT AND WYANDOTTE AROUND 230 PM
EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SOUTHGATE...
ECORSE...WAYNE...SOUTHWEST DETROIT...MELVINDALE...PLYMOUTH...
NORTHEAST DETROIT...HAMTRAMCK...DEARBORN HEIGHTS AND NORTHWEST
DETROIT.
LAT...LON 4234 8300 4232 8306 4229 8310 4226 8312
4224 8315 4223 8315 4223 8313 4222 8315
4222 8313 4220 8315 4219 8354 4244 8353
4245 8298
TIME...MOT...LOC 1735Z 264DEG 13KT 4245 8346 4223 8350
DTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
155 PM EDT THU SEP 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 W CANTON 42.31N 83.51W
09/03/2015 M0.88 INCH WAYNE MI TRAINED SPOTTER
LOCATED AT CHERRY HILL AND BECK ROADS
&&
RKULIKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
230 PM EDT THU SEP 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 3 N ROMULUS 42.26N 83.37W
09/03/2015 M0.88 INCH WAYNE MI TRAINED SPOTTER
&&
RKULIKThe Detroit radar (KDTX), 58 km away, was scanning. The volume nearest the first event began at 18:31 UTC.
1 marine thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Lake St. Clair in 2015Every state in 2015This day in weather history
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 601672.